# SDR UALA2009082002555

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 62,075 hours, 23,140 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 60121
- Condition: Cracked
- Location: Galley Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR LIGHTING IN AFT EXIT-GALLEY AREA IS COMING LOOSE.  AN INTERIM REPAIR HAS BEEN ACP, THE LAST TWO FEET OF THE EEL COVER HAVE HAD THE EDGES ONLY TAPED TO KEEP THE EEL STRIP DOWN.  CLEAR COVER IS CRACKED AND WILL NOT STAY DOWN.  LIGHT STRIP HAS NOT BEEN TAPED OVER.  OTHERWISE SYSTEM CHECKS OKAY.  REPLACED DAMAGED COVER.
